Supraumbilical Subcutaneous Fat Necrosis After Transcatheter Arterial Chemoembolization with Drug-Eluting Beads: Case Report and Review of the Literature
- 332 Downloads
Recently, transcatheter arterial chemoembolization (TACE) using the drug-eluting embolic microsphere DC Bead (Biocompatibles, Surrey, UK) loaded with doxorubicin resulted in better objective response rates with less systemic complications compared with conventional TACE [1, 2]. A rare but well-known complications of TACE is a supraumbilical skin rash caused by the flow of chemotherapeutic agent into the hepatic falciform artery (HFA). To date, this cutaneous complication was only described for intraarterial chemotherapy infusion or conventional TACE [3, 4, 5]. We present a patient with hepatocellular carcinoma (HCC) who developed subcutaneous fat necrosis of the abdominal wall after TACE with DC Bead.
KeywordsTace Tumor Thrombus Left Portal Vein Skin Complication Portal Vein Flow
Conflict of interest
The authors declare that they have no conflict of interest.